Skip to Main Content

Representation Theory

Published by the American Mathematical Society, the Representation Theory (ERT) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-4165

The 2020 MCQ for Representation Theory is 0.7.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Corrections to: “On the $\mathfrak n$-cohomology of limits of discrete series representations”
HTML articles powered by AMS MathViewer

by Wolfgang Soergel PDF
Represent. Theory 19 (2015), 1-2


In this note I want to point out a flaw in the argumentation of said article and explain why it has no effect on the main result. I take the opportunity to add an example.
Similar Articles
  • Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2010): 22E46, 17B20
  • Retrieve articles in all journals with MSC (2010): 22E46, 17B20
Additional Information
  • Wolfgang Soergel
  • Affiliation: Mathematisches Institut, Universität Freiburg, Eckerstrasse 1, D-79104 Freiburg, Germany
  • MR Author ID: 164480
  • Email:
  • Received by editor(s): August 17, 2014
  • Published electronically: January 29, 2015
  • Additional Notes: The author was supported by the DFG-SPP 1388
  • © Copyright 2015 by the author
  • Journal: Represent. Theory 19 (2015), 1-2
  • MSC (2010): Primary 22E46, 17B20
  • DOI:
  • MathSciNet review: 3304568